Home » Browse the archive » AMT/B: Publications, lectures and talks » AMT/B/29

AMT/B 29

Newman, M.H.A. and AMT

Off-print, 'A formal theorem in Church's theory of types' from The Journal of Symbolic Logic, (Vol. 7, No. 1, Mar. 1942).

Paper, 1 item in envelope. Printed.

Keywords: Church's system; 'A formal theorem in Church's theory of types'; Newman, Maxwell Herman Alexander

Provenance: This material was not included in either of the two earlier sections of the catalogue of Turing Papers prepared by the Contemporary Scientific Archives Centre in 1977 and 1985.

Copyright: Copyright © Association for Symbolic Logic 1942

Back to AMT/B | Browse the archive | Back to the top

Copyright & terms of use | Contacts


Turing Digital Archives